Finite-gap periodic solutions of the KdV equation are non-degenerate

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)274-276
Number of pages3
JournalPhysics Letters A
Volume161
Issue number3
Publication statusPublished - 1991

Cite this

Kuksin, Sergei. / Finite-gap periodic solutions of the KdV equation are non-degenerate. In: Physics Letters A. 1991 ; Vol. 161, No. 3. pp. 274-276.
@article{0142baaf0e744b4aa3b0a1894d6fbea4,
title = "Finite-gap periodic solutions of the KdV equation are non-degenerate",
author = "Sergei Kuksin",
year = "1991",
language = "English",
volume = "161",
pages = "274--276",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "3",

}

Finite-gap periodic solutions of the KdV equation are non-degenerate. / Kuksin, Sergei.

In: Physics Letters A, Vol. 161, No. 3, 1991, p. 274-276.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Finite-gap periodic solutions of the KdV equation are non-degenerate

AU - Kuksin, Sergei

PY - 1991

Y1 - 1991

M3 - Article

VL - 161

SP - 274

EP - 276

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 3

ER -